Mathematische Annalen

, Volume 265, Issue 4, pp 489–500

A reflection principle with applications to proper holomorphic mappings

  • J. A. Cima
  • T. J. Suffridge
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • J. A. Cima
    • 1
  • T. J. Suffridge
    • 2
  1. 1.Department of MathematicsUniversity of North CarolinaChapel HillUSA
  2. 2.Department of MathematicsUniversity of KentuckyLexingtonUSA

Personalised recommendations